# SDR AALA202410039408

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CORROSION HINGE PIN TORQUE LINK (HEAD OF CENTER HINGE PIN) ON NOSE LANDING GEAR. REPLACED HINGE PIN TORQUE LINK ON NOSE LANDING GEAR. FOR INSTALLATION REFER TO JOB CARD      26C71032006 STEP 2.D.
